I did discuss the side effects with my GP was only told about the disrupted sleeping pattern. I went through Google and was quite disturbed about the other alarming effects, I took my first tablet one day ago first of one for three days. I was severely constipated and I also have a diverticulitis problem and was very worried I couldn't pass my bowels so I took a laxative and now got a very upset stomach and diarrhea. And had 3 hours sleep. I'm afraid to take another tablet without professional advice.
I have a cousin who is a doctor and he advised me not to touch it when I was quitting; he said it was nasty. I quit without help in the end.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Smoking Cessation - Hello..I started Chantix 8 days ago..today was the first day, that I did'nt want
Updated 1 Jan 2019 • 5 answers
Updated 21 Dec 2014 • 2 answers
Smoking Cessation - Hi everyone. My question is to anyone on taking Chantix. How long were you told?
Updated 9 Jan 2015 • 2 answers
Updated 15 Jul 2019 • 2 answers
Updated 19 Jan 2019 • 1 answer